MarBEF Data System



ERMS source details

Gathof, Jerry M. (1984). Family Arenicolidae Johnston, 1835. In: Uebelacker, J.M.; Johnson, P.G. (eds). Taxonomic guide to the polychaetes of the northern Gulf of Mexico. Volume 7. Chapter Pagination: 58.1-58.2, Barry A. Vittor & Associates, Inc., Mobile, Alabama.
259841
Gathof, Jerry M.
1984
Family Arenicolidae Johnston, 1835
In: Uebelacker, J.M.; Johnson, P.G. (eds). Taxonomic guide to the polychaetes of the northern Gulf of Mexico. Volume 7. Chapter Pagination: 58.1-58.2, Barry A. Vittor & Associates, Inc., Mobile, Alabama.
Publication
World Polychaeta Database (WPolyDb). See Uebelacker & Johnson 1984 main entry for access
Gulf of Mexico
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2017-01-01 08:04:37Z
created

Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2018-12-19 07:22:33 GMT+1